FRECHET DIFFERENTIABILITY OF CONVEX FUNCTIONS

被引:198
作者
ASPLUND, E
机构
[1] University of Washington, Seattle, Wash.
来源
ACTA MATHEMATICA UPPSALA | 1968年 / 121卷 / 1-2期
关键词
D O I
10.1007/BF02391908
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:31 / &
相关论文
共 16 条
[1]  
AMIR D, TO BE PUBLISHED
[2]  
[Anonymous], [No title captured]
[3]   AVERAGED NORMS [J].
ASPLUND, E .
ISRAEL JOURNAL OF MATHEMATICS, 1967, 5 (04) :227-&
[4]   FARTHEST POINTS IN REFLEXIVE LOCALLY UNIFORMLY ROTUND BANACH SPACES [J].
ASPLUND, E .
ISRAEL JOURNAL OF MATHEMATICS, 1966, 4 (04) :213-&
[5]  
ASPLUND E, TO BE PUBLISHED
[6]  
BRONDSTED A, 1964, MATFYS MEDD DANSKA V, V34
[7]   FARTHEST POINTS OF SETS IN UNIFORMLY CONVEX BANACH SPACES [J].
EDELSTEIN, M .
ISRAEL JOURNAL OF MATHEMATICS, 1966, 4 (03) :171-+
[8]  
Kadets MI, 1958, DOKL AKAD NAUK SSSR, V122, P13
[9]   ON NONSEPARABLE REFLEXIVE BANACH SPACES [J].
LINDENST.J .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1966, 72 (06) :967-&
[10]   ON OPERATORS WHICH ATTAIN THEIR NORM [J].
LINDENSTRAUSS, J .
ISRAEL JOURNAL OF MATHEMATICS, 1963, 1 (03) :139-&